# SDR IXX2008F00074

- Difficulty date: June 11, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1610 L17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT FUSELAGE SPLICE FITTING CRACKED AT STATION FS 1610.000 LONGERON 17RT.  REMOVED CRACKED SPLICE FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW SPLICE FITTING IAW DC8 SRM 51-1-21, SRM 51-1-20D, DC8 SRM 51-1-8B, AND SRM 51-3-1.  (S)
